# SDR AWXA960460

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK WHILE WORKING INT 57, CUSTOMER ID NR 00312737, FOUND BS 1681 FLOOR BEAM TO BE CORRODED LBL 33-48 AROUND NUT PLATES ON UPPER CHORD.  CUT OUT DAMAGE AT BS 1681, LBL 43-RBL 48.  CLEANED CORROSION AT BS 1681, LBL 33 - LBL 40.  FABRICATED PARTS AND INSTALLED FASTENERS PER ER TCO-PAN 1159RR AND SRM 53-60-51.  (M)
